# SDR SWAA2021081599207

- Difficulty date: July 9, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL21 WL157. / REMOVED CORRODED FLOOR TO SIDEWALL SUPPORT AT BS 727-767 RBL21 AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0; DWG 146A7500 REV-. DWG 146A7502 REV-; SRM 53-00-53-1A-2; AMM 51-21-41-370-802; AMM 51-21-72-370-804; SRM 51-40-10-2R-0; SRM 51-70-05; SRM 51-40-08 92951U 07/16/20
